# SDR ASAA2021021134081

- Difficulty date: February 11, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 64,454 hours, 32,077 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE FAILED TO ENGAGE PRIOR TO TAKEOFF. GROUNDED - YES. REF B737-700 WDM 22-31-51, FOUND SPLICE SP3101 PULLED ON W0051-0108-22. INSTALLED NEW SPLICE REF SWPM 20-30-12. A/T OPERATIONAL TEST PASS MM 22-31-00-700-801.
